Alert archive / Nevada / Wind Advisories in 2010
Wind Advisory 19, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Apr 10, 2010, 3:00 PM PDT for Inyo County, California; 4 counties in Nevada. It took effect at Apr 11, 2010, 10:00 AM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2010, 3:00 PM PDT (22:00 UTC)
- In effect from
- Apr 11, 2010, 10:00 AM PDT
- Expired
- Apr 11, 2010, 11:00 PM PDT
- In force
- 13 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 211 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 12:00Z, 10.0 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2943 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
842 WWUS75 KVEF 102200 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 300 PM PDT SAT APR 10 2010 ...STRONG AND GUSTY SOUTH WINDS WILL OCCUR TOMORROW IN PORTIONS OF EASTERN CALIFORNIA AND SOUTHERN NEVADA... .SOUTH WINDS WILL BECOME STRONG AND GUSTY TOMORROW IN INYO COUNTY AND MUCH OF SOUTHERN NEVADA AHEAD OF A LOW PRESSURE SYSTEM APPROACHING THE NORTHERN CALIFORNIA COAST. CAZ519>522-NVZ014-015-017>019-111100- /O.NEW.KVEF.WI.Y.0019.100411T1700Z-100412T0300Z/ EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL...BISHOP... INDEPENDENCE...LONE PINE...OLANCHA...FURNACE CREEK...SHOSHONE... BEATTY...GOLDFIELD...SILVER PEAK...DYER...CALIENTE...PIOCHE... PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...THE TOWN OF MT CHARLESTON... RED ROCK 300 PM PDT SAT APR 10 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR INYO...ESMERALDA...NYE...LINCOLN AND WESTERN CLARK COUNTIES...WHICH IS IN EFFECT FROM 10 AM TO 8 PM PDT SUNDAY. * WINDS: SOUTH TO SOUTHWEST WIND 20 TO 35 MPH WITH GUSTS 45 TO 55 MPH. * TIMING: 10 AM TO 8 PM PDT. * LOCATIONS: BISHOP...DEATH VALLEY NATIONAL PARK...BEATTY ...PAHRUMP...RACHEL...CALIENTE...INDIAN SPRINGS...MOUNT CHARLESTON AND RED ROCK CANYON. * IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR LARGE TRUCKS...TRAILERS AND CAMPERS. BLOWING DUST AND SAND MAY REDUCE VISIBILITIES TO WELL UNDER A MILE FOR BRIEF PERIODS OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ036-NVZ021-111100- /O.NEW.KVEF.LW.Y.0004.100411T1800Z-100412T0300Z/ LAKE MEAD NATIONAL RECREATION AREA- INCLUDING THE CITIES OF...BULLHEAD CITY...MOHAVE VALLEY... HOOVER DAM...LAUGHLIN 300 PM PDT SAT APR 10 2010 /300 PM MST SAT APR 10 2010/ ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM PDT/MST TO 8 PM PDT/MST SUNDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A LAKE WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA...WHICH IS IN EFFECT FROM 11 AM PDT/MST TO 8 PM PDT/MST SUNDAY. * LOCATION: THE LAKE MEAD NATIONAL RECREATION AREA. * TIMING: 11 AM TO 8 PM. * WINDS: SOUTH WINDS 20 TO 30 MPH. THE SOUTH WINDS WILL LIKELY BE STRONGEST IN THE OVERTON ARM AND ON LAKE MOHAVE AS THE WIND IS FUNNELED BY THE TERRAIN. * IMPACTS: STRONG WINDS IN EXCESS OF 25 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ PIERCE
6 follow-up statements
009 WWUS75 KVEF 110440 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 940 PM PDT SAT APR 10 2010 .SOUTH WINDS WILL BECOME STRONG AND GUSTY SUNDAY IN INYO COUNTY CALIFORNIA AND MUCH OF SOUTHERN NEVADA AHEAD OF A LOW PRESSURE SYSTEM APPROACHING THE NORTHERN CALIFORNIA COAST. CAZ519>522-NVZ014-015-017>019-111100- /O.CON.KVEF.WI.Y.0019.100411T1700Z-100412T0300Z/ EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL...BISHOP... INDEPENDENCE...LONE PINE...OLANCHA...FURNACE CREEK...SHOSHONE... BEATTY...GOLDFIELD...SILVER PEAK...DYER...CALIENTE...PIOCHE... PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...THE TOWN OF MT CHARLESTON... RED ROCK 940 PM PDT SAT APR 10 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM PDT SUNDAY FOR INYO...ESMERALDA...NYE...LINCOLN AND WESTERN CLARK COUNTIES. * WINDS: SOUTH TO SOUTHWEST WIND 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH. * TIMING: 10 AM TO 8 PM PDT. * LOCATIONS: BISHOP...DEATH VALLEY NATIONAL PARK...BEATTY ... PAHRUMP...RACHEL...CALIENTE...INDIAN SPRINGS...MOUNT CHARLESTON AND RED ROCK CANYON. * IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR LARGE TRUCKS...TRAILERS AND CAMPERS. BLOWING DUST AND SAND MAY LOCALLY REDUCE VISIBILITIES TO WELL UNDER A MILE FOR BRIEF PERIODS OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ036-NVZ021-111100- /O.CON.KVEF.LW.Y.0004.100411T1800Z-100412T0300Z/ LAKE MEAD NATIONAL RECREATION AREA- INCLUDING THE CITIES OF...BULLHEAD CITY...MOHAVE VALLEY... HOOVER DAM...LAUGHLIN 940 PM PDT SAT APR 10 2010 /940 PM MST SAT APR 10 2010/ ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ SUNDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 8 PM PDT /8 PM MST/ SUNDAY FOR THE LAKE MEAD NATIONAL RECREATION AREA. * LOCATION: THE LAKE MEAD NATIONAL RECREATION AREA. * TIMING: 11 AM TO 8 PM. * WINDS: SOUTH WINDS 20 TO 30 MPH. THE SOUTH WINDS WILL LIKELY BE STRONGEST IN THE OVERTON ARM AND ON LAKE MOHAVE AS THE WIND IS FUNNELED BY THE TERRAIN. * IMPACTS: STRONG WINDS IN EXCESS OF 25 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ JA
348 WWUS75 KVEF 111029 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 329 AM PDT SUN APR 11 2010 .SOUTH WINDS WILL BECOME STRONG AND GUSTY TODAY ACROSS INYO COUNTY CALIFORNIA AND MUCH OF SOUTHERN NEVADA AHEAD OF A LOW PRESSURE SYSTEM APPROACHING THE NORTHERN CALIFORNIA COAST. CAZ519>522-NVZ014-015-017>019-120000- /O.CON.KVEF.WI.Y.0019.100411T1700Z-100412T0300Z/ EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL...BISHOP... INDEPENDENCE...LONE PINE...OLANCHA...FURNACE CREEK...SHOSHONE... BEATTY...GOLDFIELD...SILVER PEAK...DYER...CALIENTE...PIOCHE... PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...THE TOWN OF MT CHARLESTON... RED ROCK 329 AM PDT SUN APR 11 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT THIS EVENING FOR INYO...ESMERALDA...NYE...LINCOLN AND WESTERN CLARK COUNTIES. * WINDS: SOUTH TO SOUTHWEST WIND 25 TO 35 MPH WITH GUSTS 45 TO 55 MPH. GUSTS COULD BE OVER 60 MPH IN THE MOUNTAINS. * TIMING: 10 AM TO 8 PM PDT. * LOCATIONS: BISHOP...DEATH VALLEY NATIONAL PARK...BEATTY ... PAHRUMP...RACHEL...CALIENTE...INDIAN SPRINGS...MOUNT CHARLESTON AND RED ROCK CANYON. * IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR LARGE TRUCKS...TRAILERS AND CAMPERS. BLOWING DUST AND SAND MAY LOCALLY REDUCE VISIBILITIES TO WELL UNDER A MILE FOR BRIEF PERIODS OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ036-NVZ021-120000- /O.CON.KVEF.LW.Y.0004.100411T1800Z-100412T0300Z/ LAKE MEAD NATIONAL RECREATION AREA- INCLUDING THE CITIES OF...BULLHEAD CITY...MOHAVE VALLEY... HOOVER DAM...LAUGHLIN 329 AM PDT SUN APR 11 2010 /329 AM MST SUN APR 11 2010/ ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 8 PM PDT /8 PM MST/ THIS EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA. * LOCATION: THE LAKE MEAD NATIONAL RECREATION AREA. * TIMING: 11 AM TO 8 PM. * WINDS: SOUTH WINDS 20 TO 30 MPH. THE SOUTH WINDS WILL LIKELY BE STRONGEST IN THE OVERTON ARM AND ON LAKE MOHAVE AS THE WIND IS FUNNELED BY THE TERRAIN. * IMPACTS: STRONG WINDS IN EXCESS OF 25 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES AND INLETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
798 WWUS75 KVEF 111658 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 958 AM PDT SUN APR 11 2010 .GUSTY SOUTH WINDS WILL CONTINUE ACROSS INYO COUNTY CALIFORNIA AND MUCH OF SOUTHERN NEVADA THIS AFTERNOON AND EVENING AHEAD OF A LOW PRESSURE SYSTEM MOVING TOWARDS THE NORTHERN CALIFORNIA COAST. CAZ519>522-NVZ014-015-017>019-120100- /O.CON.KVEF.WI.Y.0019.100411T1700Z-100412T0300Z/ EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL...BISHOP... INDEPENDENCE...LONE PINE...OLANCHA...FURNACE CREEK...SHOSHONE... BEATTY...GOLDFIELD...SILVER PEAK...DYER...CALIENTE...PIOCHE... PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...THE TOWN OF MT CHARLESTON... RED ROCK 958 AM PDT SUN APR 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR INYO COUNTY CALIFORNIA AS WELL AS ESMERALDA...LINCOLN...CENTRAL AND SOUTHERN NYE AND WESTERN CLARK COUNTIES IN NEVADA. * WINDS: SOUTH TO SOUTHWEST WIND 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. GUSTS COULD BE OVER 60 MPH IN THE MOUNTAINS. * TIMING: WINDS WILL BE GUSTY THROUGH 8 PM SUNDAY. * LOCATIONS: ASPENDELL...BISHOP...DEATH VALLEY NATIONAL PARK... INDEPENDENCE...BEATTY...PAHRUMP...RACHEL...CALIENTE...INDIAN SPRINGS...MOUNT CHARLESTON AND RED ROCK CANYON. * IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR LARGE TRUCKS...TRAILERS AND CAMPERS. BLOWING DUST AND SAND MAY LOCALLY REDUCE VISIBILITIES TO WELL UNDER A MILE FOR BRIEF PERIODS OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ036-NVZ021-120100- /O.CON.KVEF.LW.Y.0004.100411T1800Z-100412T0300Z/ LAKE MEAD NATIONAL RECREATION AREA- INCLUDING THE CITIES OF...BULLHEAD CITY...MOHAVE VALLEY... HOOVER DAM...LAUGHLIN 958 AM PDT SUN APR 11 2010 /958 AM MST SUN APR 11 2010/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING. * LOCATION: THE LAKE MEAD NATIONAL RECREATION AREA. * TIMING: 11 AM TO 8 PM. * WINDS: SOUTH WINDS 20 TO 30 MPH. THE SOUTH WINDS WILL LIKELY BE STRONGEST IN THE OVERTON ARM AND ON LAKE MOHAVE AS THE WIND IS FUNNELED BY THE TERRAIN. * IMPACTS: STRONG WINDS IN EXCESS OF 25 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ STACHELSKI
914 WWUS75 KVEF 112157 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 257 PM PDT SUN APR 11 2010 .GUSTY SOUTHERLY WINDS WILL CONTINUE ACROSS INYO COUNTY CALIFORNIA AND MUCH OF SOUTHERN NEVADA THROUGH THIS EVENING AHEAD OF A LOW PRESSURE SYSTEM MOVING TOWARDS THE NORTHERN CALIFORNIA COAST. CAZ519>522-NVZ014-015-017>019-120300- /O.CON.KVEF.WI.Y.0019.000000T0000Z-100412T0300Z/ EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY- LINCOLN COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-RED ROCK CANYON- INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL...BISHOP... INDEPENDENCE...LONE PINE...OLANCHA...FURNACE CREEK...SHOSHONE... BEATTY...GOLDFIELD...SILVER PEAK...DYER...CALIENTE...PIOCHE... PANACA...HIKO...ALAMO...RACHEL...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...THE TOWN OF MT CHARLESTON... RED ROCK 257 PM PDT SUN APR 11 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR INYO COUNTY CALIFORNIA AND ESMERALDA...LINCOLN...CENTRAL AND SOUTHERN NYE AND WESTERN CLARK COUNTIES IN SOUTHERN NEVADA. * WINDS: SOUTH TO SOUTHWEST WIND 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE. GUSTS COULD BE OVER 60 MPH IN THE MOUNTAINS. * TIMING: WINDS WILL BE GUSTY THROUGH 8 PM SUNDAY. * LOCATIONS: ASPENDELL...BISHOP...DEATH VALLEY NATIONAL PARK... INDEPENDENCE...BEATTY...PAHRUMP...RACHEL...CALIENTE...INDIAN SPRINGS...MOUNT CHARLESTON AND RED ROCK CANYON. * IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR LARGE TRUCKS...TRAILERS AND CAMPERS. BLOWING DUST AND SAND MAY LOCALLY REDUCE VISIBILITIES TO WELL UNDER A MILE FOR BRIEF PERIODS OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ036-NVZ021-120300- /O.CON.KVEF.LW.Y.0004.000000T0000Z-100412T0300Z/ LAKE MEAD NATIONAL RECREATION AREA- INCLUDING THE CITIES OF...BULLHEAD CITY...MOHAVE VALLEY... HOOVER DAM...LAUGHLIN 257 PM PDT SUN APR 11 2010 /257 PM MST SUN APR 11 2010/ ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA. * LOCATION: THE LAKE MEAD NATIONAL RECREATION AREA. * TIMING: GUSTY WINDS WILL CONTINUE THROUGH 8 PM SUNDAY. * WINDS: SOUTH WINDS 20 TO 30 MPH. THE SOUTH WINDS WILL LIKELY BE STRONGEST IN THE OVERTON ARM AND ON LAKE MOHAVE AS THE WIND IS FUNNELED BY THE TERRAIN. * IMPACTS: STRONG WINDS IN EXCESS OF 25 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. IF YOU DO VENTURE OUT ONTO THE LAKES...AVOID THE OPEN WATER AND STAY CLOSE TO SHORE OR IN PROTECTED COVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ STACHELSKI
988 WWUS75 KVEF 120300 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 800 PM PDT SUN APR 11 2010 .GUSTY SOUTHERLY WINDS WILL PERSIST ACROSS INYO COUNTY CALIFORNIA AND ESMERALDA AND CENTRAL NYE COUNTIES IN SOUTHERN NEVADA THROUGH LATE EVENING AHEAD OF A LOW PRESSURE SYSTEM MOVING INTO THE NORTHERN CALIFORNIA COAST. CAZ519-521-NVZ015-017>019-120400- /O.EXP.KVEF.WI.Y.0019.000000T0000Z-100412T0300Z/ EASTERN SIERRA SLOPES-WHITE MOUNTAINS OF INYO COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-SPRING MOUNTAINS- RED ROCK CANYON- INCLUDING THE CITIES OF...ASPENDELL...WHITNEY PORTAL...CALIENTE... PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP... INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY... THE TOWN OF MT CHARLESTON...RED ROCK 800 PM PDT SUN APR 11 2010 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING FOR THE EASTERN SIERRA SLOPES AND WHITE MOUNTAINS OF INYO COUNTY AND FOR WESTERN CLARK...LINCOLN COUNTY AND THE SPRING MOUNTAINS AND SHEEP RANGE IN SOUTHERN NEVADA. WIND GUSTS HAD GENERALLY DECREASED BELOW 40 MPH IN THESE AREAS AND WILL REMAIN BETWEEN 20 AND 30 MPH OVERNIGHT. $$ AZZ036-NVZ021-120400- /O.EXP.KVEF.LW.Y.0004.000000T0000Z-100412T0300Z/ LAKE MEAD NATIONAL RECREATION AREA- INCLUDING THE CITIES OF...BULLHEAD CITY...MOHAVE VALLEY... HOOVER DAM...LAUGHLIN 800 PM PDT SUN APR 11 2010 /800 PM MST SUN APR 11 2010/ ...LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING... THE LAKE WIND ADVISORY WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA. SUSTAINED WINDS HAVE DECREASED TO BETWEEN 10 AND 20 MPH AND WILL REMAIN IN THIS RANGE OVERNIGHT. $$ CAZ520-522-NVZ014-120600- /O.EXT.KVEF.WI.Y.0019.000000T0000Z-100412T0600Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... OLANCHA...FURNACE CREEK...SHOSHONE...BEATTY...GOLDFIELD... SILVER PEAK...DYER 800 PM PDT SUN APR 11 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR THE OWENS VALLEY AND DEATH VALLEY NATIONAL PARK IN CALIFORNIA AND ESMERALDA AND CENTRAL NYE COUNTIES IN SOUTHERN NEVADA. * WINDS: SOUTH TO SOUTHWEST WIND 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE CONTINUE THROUGH LATE EVENING. * TIMING: WIND SPEEDS WILL GRADUALLY DIMINISH TOWARD MIDNIGHT. * LOCATIONS: BISHOP...DEATH VALLEY NATIONAL PARK...INDEPENDENCE... DYER...GOLDFIELD. * IMPACTS: THE WINDS WILL CAUSE DIFFICULT DRIVING CONDITIONS FOR LARGE TRUCKS...TRAILERS AND CAMPERS. BLOWING DUST AND SAND MAY LOCALLY REDUCE VISIBILITIES TO WELL UNDER A MILE FOR BRIEF PERIODS OF TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ JA
552 WWUS75 KVEF 120555 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1055 PM PDT SUN APR 11 2010 CAZ520-522-NVZ014-120700- /O.EXP.KVEF.WI.Y.0019.000000T0000Z-100412T0600Z/ OWENS VALLEY-DEATH VALLEY NATIONAL PARK- ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...BISHOP...INDEPENDENCE...LONE PINE... OLANCHA...FURNACE CREEK...SHOSHONE...BEATTY...GOLDFIELD... SILVER PEAK...DYER 1055 PM PDT SUN APR 11 2010 ...WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING FOR THE OWENS VALLEY AND DEATH VALLEY NATIONAL PARK IN CALIFORNIA AND FOR ESMERALDA AND CENTRAL NYE COUNTIES IN NEVADA. AUTOMATED WIND SENSORS SHOWED WIND GUSTS HAD GENERALLY DECREASED BELOW 40 MPH WITHIN MUCH OF THE ADVISORY AREA DURING THE LATE EVENING. WIND SPEEDS WILL CONTINUE TO DECREASE OVERNIGHT WITH SPEEDS BETWEEN 15 AND 25 MPH. $$ JA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 10, 9:52 AM PDT, 5 hours 8 minutes earlier.
Area forecast discussion, Apr 10, 9:52 AM PDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
952 AM PDT SAT APR 10 2010
.SYNOPSIS...AS AN AREA OF LOW PRESSURE APPROACHES THE CENTRAL
CALIFORNIA COAST THIS WEEKEND...SOUTH TO SOUTHWEST WINDS WILL
INCREASE...ESPECIALLY ON SUNDAY. HOWEVER...THE AREA WILL STAY DRY
WITH TEMPERATURES ABOVE NORMAL. THE LOW WILL SWING INLAND MONDAY
SPREADING PRECIPITATION AND COOLER TEMPERATURES ACROSS SOUTHERN
CALIFORNIA AND THE GREAT BASIN. TEMPERATURES WILL THEN WARM DURING
THE MIDDLE OF NEXT WEEK.
&&
.UPDATE...HIGH CLOUDS ARCHING FROM NORTHEAST NEVADA SOUTH INTO
SOUTHERN CALIFORNIA THIS MORNING ARE ASSOCIATED WITH WEAK SHORTWAVE
WHICH WILL LIFT INTO EASTERN OREGON AND IDAHO LATE THIS MORNING.
SATELLITE SHOWS A CLEAR SLOT OVER THE WESTERN HALF OF THE FORECAST
AREA ALTHOUGH HIGH CLOUDS WILL AGAIN INVADE THE SKIES OF THE FAR
NORTHWEST ZONES THIS AFTERNOON AS ANOTHER SHORTWAVE LIFTS NORTH OVER
NORTHERN CALIFORNIA AND INTO WESTERN OREGON THIS AFTERNOON/EVENING.
SOUTH WINDS ON THE INCREASE IN INYO...ESMERALDA AND NYE COUNTIES
WITH SEVERAL STATIONS REPORTING GUSTS AROUND 25 MPH. SOUTH TO
SOUTHWEST WINDS WILL STEADILY INCREASE THROUGHOUT THE DAY WITH NO
WIDESPREAD ADVISORY CRITERIA BEING MET. TOMORROW WILL BE A DIFFERENT
STORY AS MODELS CONSISTENT SHOWING STRONGER WINDS AS THE PRESSURE
GRADIENT AND THERMAL GRADIENT TIGHTENS AS TROF NEARS THE CALIFORNIA
COAST. WILL MODIFY SOME OF THE SKY COVERAGE WORDING IN AN
UPDATE...OTHERWISE WILL EXPAND MORE ON THE SPECIFICS OF SUNDAY AND
MONDAY THIS AFTERNOON.
&&
.AVIATION...FOR MCCARRAN...AROUND 18Z TODAY WINDS SHOULD INCREASE TO
8-12 KTS FROM THE SOUTH WITH GUSTS OF 15-20 KTS DURING THE AFTERNOON
AND EARLY EVENING. SCT-BKN CLOUDS AOA 25K FEET THROUGH TONIGHT.
GUSTY SOUTHWEST WINDS BE AN ISSUE SUNDAY WITH POSSIBLE CIG ISSUES ON
MONDAY ALONG WITH A FEW RAIN SHOWERS.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...OVER THE MOJAVE DESERT SOUTH TO SOUTHWEST WINDS
INCREASING TO 10-20 KTS SUSTAINED WITH GUSTS OF 25-35 KTS MAINLY
THIS AFTERNOON AND EVENING. IN THE SOUTHERN GREAT BASIN WINDS WILL
INCREASE FROM THE SOUTH TO SOUTHWEST BY THIS AFTERNOON AT 10-15 KTS
WITH GUSTS OF 25-35 KTS. LOW LEVEL TURBULENCE IS LIKELY...ESPECIALLY
NEAR MOUNTAIN AREAS. SCT-BKN CLOUDS AOA 20K FEET THROUGH TONIGHT.
SOUTHWEST WINDS WILL BE AN ISSUE ON SUNDAY WITH CIG AND SOME VSBY
ISSUES MONDAY AS A STORM SYSTEM MOVES INTO THE AREA. SHOWERS WILL
ALSO BE POSSIBLE IN MANY AREAS FROM SUNDAY NIGHT INTO TUESDAY
MORNING.
&&
.PREV DISCUSSION...350 AM PDT SAT APR 10...SOUTHWEST FLOW WILL
INCREASE TODAY AS A CLOSED LOW MOVES TO ABOUT 38N/135W. SOME HIGH
CLOUDS ARE EXPECTED WITH LOCALLY BREEZY CONDITIONS IN THE AFTERNOON.
PORTIONS OF THE DEATH VALLEY AND TEST SITE ZONES MAY APPROACH WIND
ADVISORY LEVEL WINDS BUT OVERALL EXPECT CONDITIONS TO REMAIN BELOW
CRITERIA. TEMPERATURES WILL REMAIN ABOVE NORMAL.
AS THE LOW APPROACHES THE CALIFORNIA COAST SUNDAY AFTERNOON...WINDS
WILL BACK TO A MORE SOUTHERLY DIRECTION AND WILL INCREASE EVEN MORE.
STRONG DOWNSLOPE WINDS LEE OF THE SIERRA DO NOT LOOK LIKELY WITH THE
LATEST MODEL RUNS WITH A LIGHTER CROSS BARRIER COMPONENT AS THE
WINDS BACK. MANY LOCATIONS WILL LIKELY NEED A WIND
ADVISORY...ESPECIALLY IN THE OWENS VALLEY...PORTIONS OF DEATH VALLEY
AND UP INTO ESMERALDA AND NYE COUNTIES. 700MB WINDS INCREASE TO
40-45 KNOTS IN THESE AREAS WITH AN ISOLATED 50 KNOT GRID POINT OR
TWO SHOWING UP.
MODELS IN PRETTY FAIR AGREEMENT SPREADING A DECENT AMOUNT OF
PRECIPITATION INTO THE SIERRA SUNDAY NIGHT AS THE LOW MOVES INLAND
WITH A CHANCE OF PRECIPITATION FOR THE REST OF INYO COUNTY AND
WESTERN SAN BERNARDINO COUNTY. DUE TO INCREASING MODEL
AGREEMENT...DECIDED TO ISSUE A WINTER STORM WATCH ABOVE 6000 FEET
FOR THE SIERRA SUNDAY NIGHT AND MONDAY MORNING. ALL ZONES WILL SEE A
CHANCE OF PRECIPITATION MONDAY AND MONDAY NIGHT AS THE LOW MOVES
INTO NEVADA. THE PRECIPITATION WILL BECOME MORE SHOWERY MONDAY NIGHT
AS THE COLD AIR ALOFT MOVES OVER. AFTER ANOTHER WARM DAY SUNDAY HIGH
TEMPERATURES MONDAY WILL BE AT LEAST 10 DEGREES COOLER.
.LONG TERM...TUESDAY MORNING THROUGH FRIDAY...STILL WILL LEAN
TOWARDS THE ECMWF OUTLOOK AS IT HAS BEEN SOMEWHAT BETTER IN THE
EXTENDED RECENTLY. LINGERING SHOWERS WILL BE POSSIBLE IN THE FAR
EASTERN PART OF THE CWA TUESDAY AS THE ABOVE MENTIONED SYSTEM WILL
BE EXITING THE AREA. RIDGING BUILDS IN BRIEFLY WEDNESDAY AND THEN
SHIFTS EAST AS LONG WAVE TROUGH OFF THE COAST DEEPENS AND CHANGES
OUR FLOW TO THE SOUTHWEST. THIS WILL LEAD TO A WARM UP WITH
TEMPERATURES NEAR NORMAL. MAY HAVE ERRED ON THE COOL SIDE WITH
TEMPERATURES...BUT EXPECT SOME INCREASE IN WIND SPEEDS TO CAUSE
MIXING THAT WILL MODERATE TEMPERATURES A BIT.
MODELS DIVERGE COME FRIDAY DAY 7 AND BEYOND INTO NEXT WEEKEND. THE
ECMWF IS DRYER AND SLOWER WITH SHORTWAVE TO EJECT FROM PARENT
LONGWAVE FRIDAY AND INTO SATURDAY...WHICH IS WHAT I WENT WITH. IN
THE MEANWHILE KEPT IN THE SLIGHT OF PRECIPITATION IN THE SIERRA AS
MOISTURE LIKELY TO SPILL IN AHEAD OF SHORTWAVE AND OROGRAPHICALLY BE
PRODUCED THERE AND IN OUR NORTHWEST AREAS.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING
FOR CAZ519.
&&
PIERCE/STACHELSKI/HARRISON/JACQUES
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Apr 10, 5:15 AM PDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 515 AM PDT SAT APR 10 2010 AZZ001>003-036-CAZ520>527-NVZ014>022-110600- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-OWENS VALLEY- WHITE MOUNTAINS OF INYO COUNTY-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 515 AM PDT SAT APR 10 2010 /515 AM MST SAT APR 10 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PACIFIC STORM SYSTEM APPROACHING THE COAST WILL BRING STRONG SOUTH TO SOUTHWEST WINDS SUNDAY. THERE IS POTENTIAL FOR MANY AREAS TO SEE SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE WITH GUSTS AROUND 50 MPH. THERE WILL BE A CHANCE OF RAIN AND SNOW MONDAY AND MONDAY NIGHT AS THIS STORM MOVES THROUGH NEVADA. DRY CONDITIONS WITH A WARMING TREND CAN BE EXPECTED TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519-110600- EASTERN SIERRA SLOPES- 515 AM PDT SAT APR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PACIFIC STORM SYSTEM WILL BRING GUSTY WINDS SUNDAY WITH THE POTENTIAL FOR HEAVY SNOW SUNDAY NIGHT AND MONDAY MORNING AS THE STORM MOVES INLAND. A WINTER STORM WATCH HAS BEEN ISSUED FROM SUNDAY EVENING THROUGH MONDAY MORNING. DRY CONDITIONS WITH A WARMING TREND CAN BE EXPECTED TUESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:07 AM PDT | Winter Storm Watch | VEF | Inyo | 11 hr |
| Apr 10, 2:38 PM PDT | Winter Storm Warning | VEF | Inyo | 37 hr |
| Apr 10, 3:00 PM PDT | Lake Wind Advisory | VEF | 29 hr |
Nearby
Wind Advisories in Nevada, 2010Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.